# SDR IPXA2013082300929

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS760.   REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 760 - 768 IAW SRM 57-40-02. REPAIR 15, FIG 206.
